American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Tetsuo Kodama. On the group indices of the parasymplectic group of level $F$ . Proc. Amer. Math. Soc. 32 (1972) 349-357. MR 0289664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter F. Stebe. Conjugacy separability of groups of integer matrices . Proc. Amer. Math. Soc. 32 (1972) 1-7. MR 0289666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey I. Blau. An inequality for complex linear groups of small degree . Proc. Amer. Math. Soc. 28 (1971) 405-408. MR 0274601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rimhak Ree. Commutators in semi-simple algebraic groups . Proc. Amer. Math. Soc. 15 (1964) 457-460. MR 0161944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Hertzig. Forms of algebraic groups . Proc. Amer. Math. Soc. 12 (1961) 657-660. MR 0125181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia